# SDR ASAA1057288

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,163 hours, 3,314 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902020
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY CREW DURING FAULT/INOP TEST "APU DET INOP" LT REMAINS ILLUM.  APU FIRE TEST FAILS.  APU UPPER DETECTOR AND M1756 APU LWR DETECTOR ARE GOOD WITH COMBINED RESISTANCE OF 1.3K OHM. FOUND M1925 APU TAIL PIPE OVHT DETECTOR DEFECTIVE AND OPEN.   REPLACED APU TAILCONE DETECTOR WITH SERVICABLE ONE.  TEST PASSED IAW MM 26-15-01-400-802.
